# SDR SWAA2024042565754

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) DEBONDED OB AFT FLAP AT LT WING.   PERFORMED INTERIM REPAIR OF OB AFT FLAP AT LT WING IAW B737-700 SRM 57-53-01-2R-16. REPAIR 16; AN REPAIR REQUIERES TAP TEST INSPECTION EVERY 6875 FLIGHT CYCLES OR 30 MONTHS;WHICHEVER COMES FIRST SEE INDIVIDUAL SIGN OFFS BELOW.;[10] PERFORMED INTERIM REPAIR OF OB AFT FLAP AT LT WING IAW B737-700 SRM 57-53-01-2R-16. REPAIR 16; AN REPAIR REQUIERES TAP TEST INSPECTION EVERY 6875 FLIGHT CYCLES OR 30 MONTHS;WHICHEVER COMES FIRST RII COMPLETED
